Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleThe Gr\"obner ring conjecture in the lexicographic order case.
Author(s) Ihsen Yengui
TypeArticle in Journal
AbstractWe prove that a valuation domain V has Krull dimension ≤1 if and only if, for any n, fixing the lexicographic order as monomial order in V[X1,…,Xn], for every finitely generated ideal I of V[X1,…,Xn], the ideal generated by the leading terms of the elements of I is also finitely generated. This proves the Gröbner ring conjecture in the lexicographic order case. The proof we give is both simple and constructive. The same result is valid for Prüfer domains. As a “scoop”, contrary to the common idea that Gröbner bases can be computed exclusively on Noetherian ground, we prove that computing Gröbner bases over R[X1,…,Xn], where R is a Prüfer domain, has nothing to do with Noetherianity, it is only related to the fact that the Krull dimension of R is ≤1.
KeywordsBezout domain, Valuation domain, Semihereditary ring, Gröbner ring conjecture, Constructive mathematics
ISSN0025-5874; 1432-1823/e
URL http://link.springer.com/article/10.1007%2Fs00209-013-1197-y
LanguageEnglish
JournalMath. Z.
Volume276
Number1-2
Pages261--265
PublisherSpringer, Berlin/Heidelberg
Year2014
Edition0
Translation No
Refereed No
Webmaster